New exact solutions of quadratic curvature gravity

Creative Commons License

GÜRSES M., Sisman T. C. , TEKİN B.

PHYSICAL REVIEW D, vol.86, no.2, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 86 Issue: 2
  • Publication Date: 2012
  • Doi Number: 10.1103/physrevd.86.024009
  • Title of Journal : PHYSICAL REVIEW D


It is a known fact that the Kerr-Schild type solutions in general relativity satisfy both exact and linearized Einstein field equations. We show that this property remains valid also for a special class of the Kerr-Schild metrics in arbitrary dimensions in generic quadratic curvature theory. In addition to the anti-de Sitter (AdS) wave (or Siklos) metric which represents plane waves in an AdS background, we present here a new exact solution, in this class, to the quadratic gravity in D dimensions which represents a spherical wave in an AdS background. The solution is a special case of the Kundt metrics belonging to spacetimes with constant curvature invariants.